# SDR VTZA97477

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338024
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT 6304 - IAD-EWR - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO BIRD STRIKE TO LT ENGINE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND IS REMOVING AND REPLACING LEFT ENGINE.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
